Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 510808, 13 pages
http://dx.doi.org/10.1155/2014/510808
Research Article

Impulsive Problems for Fractional Differential Equations with Nonlocal Boundary Value Conditions

Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China

Received 7 January 2014; Revised 8 February 2014; Accepted 13 February 2014; Published 22 April 2014

Academic Editor: Yonghuia Xia

Copyright © 2014 Peiluan Li and Youlin Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the nonlocal boundary value problems of impulsive fractional differential equations. By Banach’s contraction mapping principle, Schaefer’s fixed point theorem, and the nonlinear alternative of Leray-Schauder type, some related new existence results are established via a new special hybrid singular type Gronwall inequality. At last, some examples are also given to illustrate the results.